MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received via direct call to the emergency support program regarding a sensation plus 50cc intra aortic balloon (iab) optical sensor failure alarm.A nurse reported the alarm and requested assistance.Troubleshooting was performed, including removal and reinsertion of the fo cable with proper arrow alignment.However the alarm persisted.No harm.
 
Additional Manufacturer Narrative
Product was not returned so an exact cause of the issue could not be identified.However, based on our investigation, a failure of sensor can occur due to one or more of the following probable causes.Iab sensor failure a fiber optic sensor failure in an intra aortic balloon refers to the malfunction or loss of signal from the fiber optic pressure sensor within the intra aortic balloon catheter.This sensor is responsible for accurately detecting and transmitting real time aortic pressure waveforms to the iabp console which are critical for timing the inflation and deflation of the balloon during cardiac cycles.Causes of a sensor failure a sensor failure can result from the following optical sensor kink break in sensor connector issue.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24884409
Report Number2248146-2026-0000903
Device Sequence Number16076038
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000451337(17)280210(11)250211
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000451337
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP
Patient Age54 YR
Patient SexMale
Patient Weight73 KG